MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159001
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4) the report contains also the investigation outcome.Hamilton medical ag received the logfiles of the device for analysis.All important actions such as operator settings, actions and alarms, etc.Are documented in the logfiles.Based on the logfile analysis, the customer¿s reported issue has been confirmed.The device generated an alarm tf 5505, 5502.On (b)(6) 2025, 15:31:07 tf : 5505 tech fault 5505, on (b)(6) 2025, 15:31:06 ets 25 % setting 319, on (b)(6) 2025, 15:31:04 audio paused off special 517, on (b)(6) 2025, 15:31:04 tf : 5502 tech fault 5502, on (b)(6) 2025, 15:31:03 audio paused off special 517, on (b)(6) 2025, 15:31:02 audio paused off special 517, on (b)(6) 2025, 15:31:02 tf : 5505 tech fault 5505, on (b)(6) 2025,15:31:02 screen lock on special 518, on (b)(6) 2025, 15:31:01 nebulizer off special 501, on (b)(6) 2025, 15:31:01 nebulizer on special 500, on (b)(6) 2025, 15:31:00 o2 enrichment special 512.To address the issue a replacement inspiratory valve was sent to the end customer.Following the replacement of the inspiratory valve, the device worked as intended.Hamilton medical considers this case as closed.
 
Event or Problem Description
Hamilton medical ag received the following event description: the device alarmed with tf 5505, 5502.The patient was switched to alternative ventilator no harm to the patient was reported.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key23412387
Report Number3001421318-2025-00882
Device Sequence Number8956606
Product Code CBK
UDI-Device Identifier07630002800013
UDI-Public(01)07630002800013(11)231122(240)159001
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159001
Device Catalogue Number159001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown